International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 802365 | 4 pages | https://doi.org/10.1155/S1048953395000359

On weak solutions of random differential inclusions

Received01 Jan 1995
Revised01 Apr 1995

Abstract

In the paper we study the existence of solutions of the random differential inclusion x˙tG(t,xt)     P.1,t[0,T]-a.e.x0=dμ, where G is a given set-valued mapping value in the space Kn of all nonempty, compact and convex subsets of the space n, and μ is some probability measure on the Borel σ-algebra in n. Under certain restrictions imposed on F and μ, we obtain weak solutions of problem (I), where the initial condition requires that the solution of (I) has a given distribution at time t=0.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

63 Views | 240 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.